# SDR SWAA2024052178141

- Difficulty date: April 22, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 59,235 hours, 35,515 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE JUST FWD OF FSD BS294 RBL54 WL208.<[01] REMOVED AND REPLACED ATTACH ANGLE JUST FWD OF FSD BS294 RBL54 WL208 IAW SRM 51-40-02 AND DWG # 141A8312 REV B;[02] VERIFIED CORRECTIVE ACTION 1.
